# SDR SWIA202052882

- Difficulty date: August 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LT AND RT FS 280 FLOOR BEAMS WITH SERVICEABLE, DUE TO OUT OF LIMIT CORROSION.  C-CHECK RO 9/27/2020.  REMOVED AND REPLACED LT AND RT FS 280 FLOOR BEAMS WITH SERVICEABLE PARTS, REF DWG SRM.  COMPLIED WITH TASK CARD.  SEE CONTINUATION CARD FOR DETAILS.
